# SDR CALA9700224

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN NR 1 PYLON WEB AT STA 1021.  THE CRACK WAS LOCATED AT INTERSECTION WITH UPPER SKIN.  THE CRACKED AREA WAS REMOVED.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 54-01, FIGURE 2.
